# SDR P2EA2001V0011

- Difficulty date: October 18, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- Aircraft time: 43,808 hours, 38,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643089
- Part serial: BN436
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT WING T/E FORE FLAP P/N 65-46430-89, S/N BN 436 UPPER SKIN WORN.  LT WING I/B FORE FLAP REPAIRED FROM WBL 74.5 TO WBL 79.5 IAW SRM 51-40-20 REPAIR 21 FIG 30.
